Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The shape of level curves


Author: George Piranian
Journal: Proc. Amer. Math. Soc. 17 (1966), 1276-1279
MSC: Primary 30.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0199351-8
MathSciNet review: 0199351
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös, F. Herzog and G. Piranian, Metric properties of polynomials, J. Analyse Math. 6 (1958), 125-148. MR 0101311 (21:123)
  • [2] Ch. Pommerenke, On metric properties of complex polynomials, Michigan Math. J. 8 (1961), 97-115. MR 0151580 (27:1564)
  • [3] A. W. Goodman, On the convexity of the level curves of a polynomial, Proc. Amer. Math. Soc. 17 (1966), 358-361. MR 0188408 (32:5847)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.10

Retrieve articles in all journals with MSC: 30.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199351-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society